Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have cholesterol and asthma. Trying to lose weight. Taking Medari. How long to lose weight?

I m mrs vyas, 46 yrs, and my weight is 75 kgs. Due to cholestrol and severe asthama my doc advises me to lose atleast 10 kgs wt. I have tried many ways to do so and frankly speaking my family members teade me as I m conti dieting. Doc today I have started taking medari tabs and syrup. Pl tell me very frankly as to how many weeks will it take for my goal to b achieved.?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to contact through Health care magic.
Your height is not clear to me. However, I guess you have to reduce weight around 15 Kgs. Don't go for any Prescribed Medicine OR Pill. It may reduce your body weight but you may sick internally.
Is your Menstruation cycle in trouble? - Please inform

Use Right Nutritional Food & Habits of your Life style

- Reduce Carbohydrates and add addition Protein from Soy Isolates in diet
- Avoid excessive stress in Home / work place . Take rest 6-7 hours
- Boost anti-oxidant level of food in your diet with fresh green fruits, vegetable Or use
Axti-Oxidant supplement for Vitamin - C and Vitamin-E
- Use Omega-3 Fatty Oil
- Use Fiber
- Use 5-6 liters of water per day. Lukewarm water to take just before sleep at night
- Practice Yoga to intake fresh Oxygen in your body
- Associate with positive minded peoples

Take care
God Bless you
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor